# SDR AT9900323

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47275
- System (JASC): 5754 · Leading Edge Devices
- Part: Tee
- Part number: 2914521
- Condition: Corroded
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL, FOUND A TEE CORRODED ON LEFT HAND INBOARD FLAP TRAILING EDGE ASSEMBLY.  REMOVED TEE, LOCATED, FIT, TRIMMED, DRILLED, AND INSTALLED IAW DC9 SRM 51-10-2, 57-50-3, 51-10-4, AND 51-10-2.
